# SDR BSY2001F00005

- Difficulty date: July 9, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N40978
- Make and model: Piper PA-31-350
- Aircraft serial: 318152199
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 487862
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(SDF) MIR   GOING INTO SDF RIGHT MAIN GEAR, NO DOWN AND LOCK INDICATION.  REMOVED AND REPLACED DEFECTIVE DOWN AND LOCK SWITCH.  OPS CHECK GOOD.
